# SDR FDEA201601050043

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73251
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT-TRACK DAMAGED, STATION 1641, LBL 9.  REMOVED DAMAGED SEAT TRACK SECTION & INSTALLED NEW ONE IAW SRM 57-70-00 FIG 1.
